American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Marshall Slemrod and Amit Acharya. Time-averaged coarse variables for multi-scale dynamics. Quart. Appl. Math. 70 (2012) 793-803.
Abstract, references, and article information
View Article: PDF

[2] Barbara Lee Keyfitz and Charis Tsikkou. Conserving the wrong variables in gas dynamics: A Riemann solution with singular shocks. Quart. Appl. Math. 70 (2012) 407-436.
Abstract, references, and article information
View Article: PDF

[3] Martin Wechselberger. \`{A} propos de canards (Apropos canards). Trans. Amer. Math. Soc. 364 (2012) 3289-3309.
Abstract, references, and article information   
View Article: PDF

[4] P. I. Kaleda. Quantitative jump theorem. Trans. Moscow Math. Soc. 72 (2011) 171-191.
Abstract, references, and article information   
View Article: PDF

[5] I. V. Shchurov. Canard cycles in generic fast-slow systems on the torus. Trans. Moscow Math. Soc. 71 (2010) 175-207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter De Maesschalck and Freddy Dumortier. Canard solutions at non-generic turning points. Trans. Amer. Math. Soc. 358 (2006) 2291-2334. MR 2197445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniel Panazzolo. Desingularization of nilpotent singularities in families of planar vector fields. Memoirs of the AMS 158 (2002) MR 1903719.
Book volume table of contents   

[8] Joseph Gruendler. Homoclinic Solutions and Chaos in Ordinary Differential Equations with Singular Perturbations. Trans. Amer. Math. Soc. 350 (1998) 3797-3814. MR 1475684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Guangfu Sun and Martin Stynes. A uniformly convergent method for a singularly perturbed semilinear reaction--diffusion problem with multiple solutions. Math. Comp. 65 (1996) 1085-1109. MR 1351205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Xiao-Biao Lin. Asymptotic Expansion for Layer Solutions of a Singularly Perturbed Reaction-Diffusion System. Trans. Amer. Math. Soc. 348 (1996) 713-753. MR 1333395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Henry L. Kurland. Intersection pairings on Conley indices. Memoirs of the AMS 119 (1996) MR 1327211.
Book volume table of contents   

[12] Freddy Dumortier and Bert Smits. Transition time analysis in singularly perturbed boundary value problems . Trans. Amer. Math. Soc. 347 (1995) 4129-4145. MR 1308009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] James H. Liu. Singular perturbations of integrodifferential equations in Banach space . Proc. Amer. Math. Soc. 122 (1994) 791-799. MR 1287101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Nicholas D. Alikakos, Peter W. Bates and Giorgio Fusco. Solutions to the nonautonomous bistable equation with specified Morse index. I. Existence . Trans. Amer. Math. Soc. 340 (1993) 641-654. MR 1167183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Martin Stynes and Eugene O’Riordan. An analysis of a singularly perturbed two-point boundary value problem using only finite element techniques . Math. Comp. 56 (1991) 663-675. MR 1068809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Eugene C. Gartland. Graded-mesh difference schemes for singularly perturbed two-point boundary value problems . Math. Comp. 51 (1988) 631-657. MR 935072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Eugene C. Gartland. Uniform high-order difference schemes for a singularly perturbed two-point boundary value problem . Math. Comp. 48 (1987) 551--564, S5--S9. MR 878690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] U. Ascher and R. Weiss. Collocation for singular perturbation problems. II. Linear first order systems without turning points . Math. Comp. 43 (1984) 157-187. MR 744929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard Weiss. An analysis of the box and trapezoidal schemes for linear singularly perturbed boundary value problems . Math. Comp. 42 (1984) 41-67. MR 725984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ching Her Lin. The sufficiency of the Matkowsky condition in the problem of resonance . Trans. Amer. Math. Soc. 278 (1983) 647-670. MR 701516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] F. A. Howes. An asymptotic theory for a class of nonlinear Robin problems. II . Trans. Amer. Math. Soc. 260 (1980) 527-552. MR 574797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] W. L. Miranker and M. van Veldhuizen. The method of envelopes . Math. Comp. 32 (1978) 453-496. MR 0494952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] F. A. Howes. Some singular perturbation problems. Bull. Amer. Math. Soc. 81 (1975) Part 1:602-604. MR 0361330.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 23 of 23 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia